# SDR CA150312002

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 41,123 hours
- Engine: Ge CF343A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 601R6227221
- Condition: Worn
- Location: Fuel System
- Part time: 41,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FULE LINES IN THE LT WING TANK AT BS, LBL 22.50 DAMAGE TO PIPE ASSY AND RIB SUPPORT STRUCTURE WAS FOUND.  WHILE IN AN UNLOADED CONDITION THE PIPE ASSY AND THE RIB SUPPORT STRUCTURE THERE IS APPROXIMATELY .5" OF CLEARANCE.  THE PIPE ASSY IS RIGID AND HAS VERY LITTLE FLEX.  THE TECH HELP DESK WAS CONTACTED AND AN ADR WAS ISSUED NR FTAS-15-3757761.  IN THE CASE OF THE SECOND ACFT 7071 DAMAGE WAS NOTED TO APPEAR TO BE PITTING AS WELL AS FRETTING.  THE PIPE WAS REMOVED AND SENT TO THE THD FOR INVESTIGATION WITH NO CLEAN UP WORK DO TO PIPE OR STRUCTURE. CURRENTLY AWAITING A DECISION ON REPAIR AND CAUSE OF DAMAGE.
